# SDR WVER2014022691006

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 26,065 hours, 20,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 913
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 913 STRINGER 27 HAS TOOL DAMAGE IN FUSELAGE SKIN.  REPAIRED DAMAGED AREA IAW REO 670-53-00-290, REV C AND MODSUM IS670508200021, REV C.
